# SDR QXEA2020031300137

- Difficulty date: March 11, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 20,556 hours, 22,236 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Filter
- Part number: DEC69024505
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTED GEAR DOWN ON FINAL. NOSE GEAR RED WITH AMBER DOOR UNSAFE LIGHT. RAN CK-LIST, INHIBIT SWITCH TO INHIBIT NOSE GEAR DROPPED WITH GREEN LIGHT. LANDING UNEVENTFUL. REMOVED FROM SERVICE. FOUND PSEU FAULTS NGDN2, NGNGLK2, NGDRCL. FAULTS CLEARED AFTER RESETTING INHIBIT SWITCH & HYD PWR. REF FIM 32-00-00-810-814 FOR T/S C/W GVI ON MECH SEQ. VALVE. NO DEFECTS NOTED. PROX SENSOR INDUCT VALVE NORMAL RANGE C/W GVI ON MLG NO DEFECTS NOTED. INSPECTED & REPLACED SSU FILTERS. C/W BYPASS CHECK OF NLG DOOR ACT CHECK GOOD. PER FIM 32-00-00-810-826. C/W BYPASS CHECK OF NLG DOOR ACT CHECK GOOD PER FIM 32-00-00-810-826.C/W NOSE GEAR RETRACT & EXTENSION CHECK IAW Q400 AMM 32-31-00-867-802. NO DEFECTS NOTED INDICATES NORMAL. WITH SPU AS HYD SOURCE UP TIME 7 SECONDS DOWN 10 SEC A/C RTS. RETURNED TO SERVICE.
